MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070670
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k141521, k141597.
 
Event or Problem Description
It was reported that balloon damage occurred.The target lesion was located in the left upper limb arteriovenous fistula.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During inflation, it was noted that the balloon could not be inflated.When withdrawn and inflated outside the body, it was noted that the balloon was damaged.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon damage occurred the target lesion was located in the left upper limb arteriovenous fistula.A 7.0 x 60, 75 cm mustang balloon catheter was advanced for dilation.During inflation, it was noted that the balloon could not be inflated.When withdrawn and inflated outside the body, it was noted that the balloon was damaged.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 60% stenosed target lesion was located in the moderately tortuous and mildly calcified vessel.The balloon body was ruptured.There was no visible pinhole noted.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket/510(k): k141521, k141597.E1: initial reporter address 1: (b)(6).Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A leak test identified a balloon pinhole located approximately 6mm distal of the distal markerband.It is not possible to fully inflate the device with a balloon pinhole.The rated burst pressure for this device as per specification is 20 atmospheres.A visual and tactile examination found the shaft of the device to be kinked at more than one location.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.
 
Event or Problem Description
It was reported that balloon damage occurred.The target lesion was located in the left upper limb arteriovenous fistula.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During inflation, it was noted that the balloon could not be inflated.When withdrawn and inflated outside the body, it was noted that the balloon was damaged.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 60% stenosed, moderately tortuous and mildly calcified.The balloon body was ruptured.There was no visible pinhole noted.
 
Additional Manufacturer Narrative

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21916621
Report Number2124215-2025-26501
Device Sequence Number8650937
Product Code FGE
UDI-Device Identifier08714729793861
UDI-Public(01)08714729793861(17)260614(10)31822966
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberH74939171070670
Device Catalogue NumberH74939171070670
Device Lot Number0031822966
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/30/2025
06/12/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/26/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight72 KG